MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION; CALCULATOR/DATA PROCESSING MODULE

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION; CALCULATOR/DATA PROCESSING MODULE
Catalog Number 444150
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd synapsys¿ informatics solution, a patient's specimen workup dish could not be found in the system.No patient impact reported.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
This statement is to summarize the investigation of a complaint involving synapsys.It was reported that synapsys could not find a dish that was found in reada overview.No other issues were reported.Bd investigated the issue.Bd wrote an email of findings of the investigation, which were the location of the plate and explanation of location information in synapsys ui.The customer was satisfied with the email.Synapsys works as designed.This is an unconfirmed failure of a bd product.Review found that complaints of this type were under statistical control for the month of january.Device history record review was not applicable as this is a standalone software product, and the operation/functionality of this type of product is confirmed at the time of installation.No capa.No new hazards or risks identified.
 
Event or Problem Description

Brand Name
BD SYNAPSYS¿ INFORMATICS SOLUTION
Common Device Name
CALCULATOR/DATA PROCESSING MODULE
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24349787
Report Number1119779-2026-00148
Device Sequence Number18590521
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public(01)00382904441500
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown